Facebook Pixel

Still irritated after treating yeast infection.

By May 6, 2011 - 6:30pm
Rate This

For the past 7 days I have been using Monistat 7 for a yeast infection. Now that I'm done with the treatment, I still have a tiny bit of irritation and a weird sensation inside my vagina that feels like there is something stuck up there. I do have a tiny bit of blood tinge discharge once in a while but I have also started BC 3 weeks ago, and I know that it a very common side effect. Aside from that my discharge looks and smells normal. No pain in the pelvic area or lower back pain. Is this normal? If this isn't gone by the end of this weekend, I'm making an appt. on Monday. This is REALLY annoying.

Add a Comment1 Comments


Although Monistat was created to treat yeast infections, it is usually faster and more efficient to go to the doctor and get something prescribed to get rid of the infection. You may still have a tiny infection after treating yourself, so it is best for you to make sure and have your doctor check to see if the infection has completely cleared up.

All the best,


May 7, 2011 - 4:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Yeast Infection

Get Email Updates

Yeast Infection Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!